# SDR N6WA2013102902

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 27,468 hours, 20,165 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR MASTER WARNING.   PERFORMED OPS CHECK OF PAX DOOR SYS IAW AMM 52-70-04.  OPS CHECKED GOOD.
